Posted by kelmel on February 24, 2003, at 20:35:34
In reply to Re: Effexor Withdrawl, posted by LA on February 24, 2003, at 11:25:59
> Today is my second day off effexor.
> In 2 weeks I went from 300 to 37.5 (as per my doctor ). I did not feel bad until 2 days ago when I hit 0. I am now crying all the time, even over thinking of experiences, that I thought I had dealt with. I feel dizzy and naueous and tired with a slight headache. The only time I seem to feel better is when I am eating and as soon as I stop eating I feel even worse. This is besides the fact that I don't need to eat with 30 pound increase in weight.
> I am on my way to the doctors.
The withdrawal gets better, trust me it took about two weeks for me but it does go away. life is normal for me now. Exercise and eating good food and taking vitamins helps you maintain a normal life now . dont turn back now keep it up and good luck